Alert archive / Rhode Island / Frost Advisories in 2008

Frost Advisory 2, NWS Boston/Norton, MA

April 30, 20085 counties in Rhode Island; 5 counties in Massachusetts

NWS Boston/Norton, MA issued this frost advisory at Apr 30, 2008, 2:19 PM EDT for 5 counties in Rhode Island; 5 counties in Massachusetts. It took effect at May 1, 2008, 12:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2008, 2:19 PM EDT (18:19 UTC)
In effect from
May 1, 2008, 12:00 AM EDT
Expired
May 1, 2008, 7:00 AM EDT
In force
7 hr
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Bristol County, MA, Dukes County, MA, Norfolk County, MA, Plymouth County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI

The radar

The Boston radar (KBOX), 27 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Chatham, MA (KCHH), launched 12:00Z, 6.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Chatham, MA at 12:00Z on 2008-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Chatham, MA at 12:00Z on 2008-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -65 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1413 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-65 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBOX 301819
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
219 PM EDT WED APR 30 2008


CTZ002>004-MAZ017-018-010230-
/O.UPG.KBOX.FZ.A.0001.080501T0400Z-080501T1100Z/
/O.NEW.KBOX.FZ.W.0001.080501T0700Z-080501T1000Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...TAUNTON...BROCKTON
219 PM EDT WED APR 30 2008

...FREEZE WARNING IN EFFECT FROM 3 AM TO 6 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 6 AM EDT THURSDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

A COOL CANADIAN AIRMASS WILL CONTINUE TO OVERSPREAD SOUTHERN NEW
ENGLAND TONIGHT. TEMPERATURES WILL DIP INTO THE MID AND UPPER 20S
BETWEEN 3 AM AND 6 AM ACROSS HARTFORD...TOLLAND AND WINDHAM COUNTIES
OF CONNECTICUT...AND IN SOUTHEAST MASSACHUSETTS THIS INCLUDES
NORTHERN BRISTOL AND WESTERN PLYMOUTH COUNTIES. THIS INCLUDES THE
CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...VERNON...PUTNAM...
WILLIMANTIC...TAUNTON AND BROCKTON.

GIVEN THE GROWING SEASON HAS ALREADY BEGUN ACROSS THIS REGION A
FREEZING WARNING HAS BEEN ISSUED. 

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS.  THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION.  ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

MAZ019>023-RIZ001-003-006-010230-
/O.UPG.KBOX.FZ.A.0001.080501T0400Z-080501T1100Z/
/O.NEW.KBOX.FR.Y.0002.080501T0400Z-080501T1100Z/
EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
BARNSTABLE MA-DUKES MA-NORTHWEST PROVIDENCE RI-WESTERN KENT RI-
WASHINGTON RI-
INCLUDING THE CITIES OF...PLYMOUTH...FALL RIVER...NEW BEDFORD...
MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN...
VINEYARD HAVEN...FOSTER...SMITHFIELD...WEST GREENWICH...
NARRAGANSETT...WESTERLY
219 PM EDT WED APR 30 2008

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EDT
THURSDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

IN MASSACHUSETTS THE FROST ADVISORY INCLUDES THE COUNTIES OF EASTERN
AND SOUTHERN PLYMOUTH...SOUTHERN BRISTOL...CAPE COD AND MARTHAS
VINEYARD. THIS INCLUDES THE CITIES OF...PLYMOUTH...FALL RIVER...NEW
BEDFORD... MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN AND VINEYARD
HAVEN.

IN RHODE ISLAND THE FROST ADVISORY INCLUDES NORTHWEST PROVIDENCE...
WESTERN KENT AND WASHINGTON.  THIS INCLUDES THE CITIES OF FOSTER...
SMITHFIELD...WEST GREENWICH...NARRAGANSETT AND WESTERLY.

A COOL CANADIAN AIRMASS WILL CONTINUE TO OVERSPREAD SOUTHERN NEW
ENGLAND TONIGHT. TEMPERATURES WILL DIP INTO THE LOW 30S BETWEEN
MIDNIGHT AND 7 AM. THIS WILL RESULT IN AREAS OF FROST. GIVEN THE
GROWING SEASON HAS ALREADY BEGUN ACROSS THE ADVISORY AREA...A FROST
ADVISORY HAS BEEN ISSUED.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.  ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

RIZ002-004-005-007-010230-
/O.NEW.KBOX.FR.Y.0002.080501T0400Z-080501T1100Z/
SOUTHEAST PROVIDENCE RI-EASTERN KENT RI-BRISTOL RI-NEWPORT RI-
INCLUDING THE CITIES OF...PROVIDENCE...WARWICK...BRISTOL...
NEWPORT
219 PM EDT WED APR 30 2008

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM EDT
THURSDAY. 

THIS INCLUDES SOUTHEAST PROVIDENCE...EASTERN KENT...BRISTOL AND NEWPORT
COUNTIES. THIS ALSO INCLUDES THE CITIES OF...PROVIDENCE...WARWICK...BRISTOL
AND NEWPORT.

A COOL CANADIAN AIRMASS WILL CONTINUE TO OVERSPREAD SOUTHERN NEW
ENGLAND TONIGHT. TEMPERATURES WILL DIP INTO THE MID 30S BETWEEN
MIDNIGHT AND 7 AM. THIS WILL RESULT IN AREAS OF FROST. GIVEN THE
GROWING SEASON HAS ALREADY BEGUN ACROSS THE ADVISORY AREA...A FROST
ADVISORY HAS BEEN ISSUED.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.  ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$

NOCERA
2 follow-up statements
000 
WWUS71 KBOX 010157
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
957 PM EDT WED APR 30 2008

CTZ002>004-MAZ017-018-010900-
/O.CON.KBOX.FZ.W.0001.080501T0700Z-080501T1000Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...TAUNTON...BROCKTON
957 PM EDT WED APR 30 2008

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 AM EDT
THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 6 AM EDT
THURSDAY. 

A COOL CANADIAN AIRMASS WILL CONTINUE TO OVERSPREAD SOUTHERN NEW
ENGLAND TONIGHT. TEMPERATURES WILL DIP INTO THE MID AND UPPER 20S
BETWEEN 3 AM AND 6 AM ACROSS HARTFORD...TOLLAND AND WINDHAM
COUNTIES OF CONNECTICUT...AND IN SOUTHEAST MASSACHUSETTS THIS
INCLUDES NORTHERN BRISTOL AND WESTERN PLYMOUTH COUNTIES. THIS
INCLUDES THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM... WILLIMANTIC...TAUNTON AND BROCKTON.

GIVEN THE GROWING SEASON HAS ALREADY BEGUN ACROSS THIS REGION A
FREEZING WARNING HAS BEEN ISSUED.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE
FORECAST TO THREATEN OUTDOOR PLANTS.  THOSE WITH AGRICULTURAL
INTERESTS IN THE WARNING AREA ARE ADVISED TO HARVEST OR PROTECT
TENDER VEGETATION.  ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS
SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

MAZ019>023-RIZ001>007-010900-
/O.CON.KBOX.FR.Y.0002.080501T0400Z-080501T1100Z/
EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
BARNSTABLE MA-DUKES MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-
BRISTOL RI-WASHINGTON RI-NEWPORT RI-
INCLUDING THE CITIES OF...PLYMOUTH...FALL RIVER...NEW BEDFORD...
MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN...
VINEYARD HAVEN...FOSTER...SMITHFIELD...PROVIDENCE...
WEST GREENWICH...WARWICK...BRISTOL...NARRAGANSETT...WESTERLY...
NEWPORT
957 PM EDT WED APR 30 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THURSDAY...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THURSDAY. 

IN MASSACHUSETTS THE FROST ADVISORY INCLUDES THE COUNTIES OF
EASTERN AND SOUTHERN PLYMOUTH...SOUTHERN BRISTOL...CAPE COD AND
MARTHAS VINEYARD. THIS INCLUDES THE CITIES OF...PLYMOUTH...FALL
RIVER...NEW BEDFORD... MATTAPOISETT...CHATHAM...FALMOUTH...
PROVINCETOWN AND VINEYARD HAVEN.

IN RHODE ISLAND THE FROST ADVISORY INCLUDES NORTHWEST
PROVIDENCE... WESTERN KENT AND WASHINGTON.  THIS INCLUDES THE
CITIES OF FOSTER... SMITHFIELD...WEST GREENWICH...NARRAGANSETT
AND WESTERLY.

A COOL CANADIAN AIRMASS WILL CONTINUE TO OVERSPREAD SOUTHERN NEW
ENGLAND TONIGHT. TEMPERATURES WILL DIP INTO THE LOW 30S BETWEEN
MIDNIGHT AND 7 AM. THIS WILL RESULT IN AREAS OF FROST. GIVEN THE
GROWING SEASON HAS ALREADY BEGUN ACROSS THE ADVISORY AREA...A
FROST ADVISORY HAS BEEN ISSUED.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.  ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$


DRAG
000 
WWUS71 KBOX 010827
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
427 AM EDT THU MAY 1 2008

CTZ002>004-MAZ017-018-011100-
/O.EXT.KBOX.FZ.W.0001.000000T0000Z-080501T1100Z/
HARTFORD CT-TOLLAND CT-WINDHAM CT-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-
INCLUDING THE CITIES OF...HARTFORD...WINDSOR LOCKS...UNION...
VERNON...PUTNAM...WILLIMANTIC...TAUNTON...BROCKTON
427 AM EDT THU MAY 1 2008

...FREEZE WARNING NOW IN EFFECT UNTIL 7 AM EDT THIS MORNING...

THE FREEZE WARNING IS NOW IN EFFECT UNTIL 7 AM EDT THIS MORNING. 

WIDESPREAD FROST AND OR FREEZING TEMPERATURES WILL CONTINUE AN HOUR
BEYOND SUNRISE FOR MOST OF SOUTHERN NEW ENGLAND WITH THE EXCEPTION OF
URBAN CENTERS.

IT WILL NOT BE AS COLD THURSDAY NIGHT DUE TO CONSIDERABLE CLOUD
COVER.

A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST
TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNING AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.
ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR
BROUGHT INSIDE AWAY FROM THE COLD.

$$

MAZ019>023-RIZ001>007-011100-
/O.CON.KBOX.FR.Y.0002.000000T0000Z-080501T1100Z/
EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
BARNSTABLE MA-DUKES MA-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-
BRISTOL RI-WASHINGTON RI-NEWPORT RI-
INCLUDING THE CITIES OF...PLYMOUTH...FALL RIVER...NEW BEDFORD...
MATTAPOISETT...CHATHAM...FALMOUTH...PROVINCETOWN...
VINEYARD HAVEN...FOSTER...SMITHFIELD...PROVIDENCE...
WEST GREENWICH...WARWICK...BRISTOL...NARRAGANSETT...WESTERLY...
NEWPORT
427 AM EDT THU MAY 1 2008

...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING. 

WIDESPREAD FROST AND IN SOME CASES...FREEZING TEMPERATURES...WILL
CONTINUE AN HOUR BEYOND SUNRISE.

IT WILL NOT BE AS COLD THURSDAY NIGHT DUE TO CONSIDERABLE CLOUD
COVER.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO
DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS
ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

$$


DRAG

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Apr 30, 12:19 PM EDT, 2 hours earlier.

Area forecast discussion, Apr 30, 12:19 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1219 PM EDT WED APR 30 2008

.SYNOPSIS...
A FRONTAL BOUNDARY WILL DEVELOP OVER THE MID ATLANTIC STATES AND
STAY TO OUR SOUTH.  THIS MAY PRODUCE SHOWERS SOUTH OF THE MASS PIKE
THU NGT AND FRI.  LIKELY DRY THIS WEEKEND WITH HIGH PRESSURE ACROSS
SOUTHERN NEW ENGLAND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CURRENT/PREVIOUS FORECAST ON TRACK SO ONLY EXPECTING A FEW MINOR
ENHANCEMENTS WHICH INCLUDE:

LOWERING AFTERNOON HIGH TEMPS BASED ON COLD AIR ADVECTION UPSTREAM
VIA 12Z SOUNDING DATA. MOST LOCATIONS WILL SEE TEMPS CLIMB INTO THE
50S...WITH PERHAPS THE HIGHER TERRAIN OF WESTERN MA AND SOUTHERN NH
ONLY TOPPING OUT IN THE UPPER 40S. THE COASTAL PLAIN /INCLUDING
BOSTON-PROVIDENCE/ WILL LIKELY FALL JUST SHORT OF 60 DEGS. THESE
TEMPS ARE ABOUT 5-8 DEGREES COOLER THAN NORMAL.

IN ADDITION...GUSTY WEST NORTHWEST WINDS WILL PROVIDE AN ADDED CHILL.

STEEP LOW LEVEL LAPSE RATES WILL CONTINUE TO GENERATE CU AND STRATOCU
AS AFTERNOON HEATING STRENGTHENS. HOWEVER 12Z SOUNDING DATA AND MODEL
SOUNDINGS SUGGEST MID LEVEL INVERSION WILL PRECLUDE VERTICAL
DEVELOPMENT OF CU FIELD TO EVOLVE INTO ANY SHOWER ACTIVITY.
HOWEVER...LATER TODAY /TOWARD OOZ/ MID LEVEL SHORT WAVE MAY ERODE
THIS MID LEVEL INVERSION PROMOTING ISOLATED SHOWER DEVELOPMENT.
NEVERTHELESS...THIS WOULD WAIT UNTIL AFT 22Z. THUS...AFTN HOURS WILL
BE DRY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
HIGH PRES BUILDS IN OVERHEAD TONIGHT AND BARRING A SURPRISE CLOUD
DECK...SHOULD BE AN IDEAL RAD NIGHT. QUESTION IS FROST ADVY OR FREEZE
WARNING. WE SIMPLIFIED FOR THE 4AM PKG TO LESSEN MEDIA CONFUSION.

OUR GUIDELINES SUGGEST FREEZE FOR TEMPS 32 AND UNDER AND FROST FOR
33-36F. WERE 80 PCT CERTAIN OF WDSPRD FROST TONIGHT AND 70 PCT CERTAIN
OF FREEZING TEMPS...THO TEMPS MAY END UP 2F WARMER THAN CURRENTLY
FCST.  THEREFORE...RATHER THAN PATCHWORK CONFUSION FOR CUSTOMERS
WE WENT WITH A FREEZE WATCH.

THERE ARE MULTIPLE MODEL 00Z MOS VSNS THAT PREDICT IT WILL BE 2-5
DEGREES COLDER THIS COMING NIGHT IN THE COUNTRYSIDE...A BIGGER RISK
FOR FROST DAMAGE.

THU...WAA BEGINS ALONG A DEVELOPING IN WFNT IN THE VCNTY OF SNE THAT
SHOULD YIELD SCT SHOWERS OR SPKLS IN THE AFTN. 00Z/30 GFS MAV MOS
TEMPS AND 21Z/29 SREF POPS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
THURSDAY NIGHT AND FRIDAY...A NEGATIVELY TILTED UPPER LEVEL TROUGH
THAT STRETCHES FROM HUDSON BAY TO MAINE WILL BE THE DOMINANT FEATURE
ACROSS SOUTHERN NEW ENGLAND.  IN ADDITION...A WARM STATIONARY FRONT
DEVELOPS SOUTH OF LONG ISLAND THURSDAY NIGHT.  THIS WILL LIKELY
PRODUCE SHOWERS SOUTH OF THE MASS PIKE THURSDAY NIGHT INTO FRIDAY.

FRIDAY THROUGH MONDAY...THERE IS A LOT OF DISCREPANCY AMONGST THE
MODELS.  THE 00Z GFS SEEMS TO HAVE ABANDONED THE IDEA OF A BLOCKING
PATTERN FOR NEW ENGLAND.  HOWEVER...IT IS AN OUTLIER WITH REGARDS TO
THIS.  THE 12Z NAM/12Z ECMWF/HPC ALL AGREE ON THE EXISTENCE OF A
BLOCKING PATTERN THOUGH THERE IS A BIT OF DISCREPANCY ON WHERE
EXACTLY THE BLOCK WILL SET UP.  THE ECMWF IS A BIT FURTHER EAST THAN
THE NAM THOUGH IT APPEARS A NEGLIGIBLE DIFFERENCE IN TERMS OF
SENSIBLE WEATHER.  IF THIS IS THE PATTERN THAT VERIFIES...LOOK FOR A
FAIRLY DRY WEEKEND WITH TEMPERATURES RIGHT AROUND TO SLIGHTLY BELOW
SEASONAL NORMS.

BEYOND MONDAY...THE MODELS COMPLETELY DIVERGE AND THERE ARE
COMPLETELY DIFFERENT SOLUTIONS.  STAYED CLOSE TO THE PREVIOUS
FORECAST FOR THIS TIME PERIOD.

&&

.AVIATION /16Z WEDNESDAY THROUGH SUNDAY/...
TODAY...VFR TODAY WITH CEILINGS AROUND 5 KFT.

TONIGHT...VFR EXCEPT WITHIN AN HR OF 09Z WHEN FROSTY F MAY
BRIEFLY REDUCE VSBY TO 3 MI AT HYA...BDL BAF MHT

THURSDAY...VFR TO START THEN MVFR CIGS LATE IN THE DAY POSSIBLE BDL/BAF.

OUTLOOK...THURSDAY NIGHT THROUGH MONDAY...

THURSDAY NIGHT...VFR DECREASING TO MVFR AND POSSIBLY IFR WEST OF ORH
WITH SHOWERS.

FRIDAY...MVFR/IFR GRADUALLY INCREASING TO VFR AS SHOWERS END FRIDAY
NIGHT.

SATURDAY THROUGH MONDAY...GENERALLY VFR THOUGH THE FORECAST REMAINS
RATHER UNCERTAIN AT THIS POINT.

&&

.MARINE...
TODAY...SMALL CRAFT ADVISORY FOR S-SE SWELLS ACROSS THE OPEN OCEAN
WATERS. OTHERWISE GUSTY WNW WINDS TO 20-25 KTS TO CAUSE CHOP.
STRONGEST WINDS WILL BE NEAR SHORE.

TONIGHT...SEAS SLOWLY SUBSIDE BUT SCA FOR SEAS NEEDS TO CONT SE OF ACK.

THU...SCA FOR SEAS STILL POSSIBLE WELL SE OF ACK OTRW QUIET.

OUTLOOK...THURSDAY NIGHT THROUGH SUNDAY...

THURSDAY NIGHT THROUGH FRIDAY...WINDS AND SEAS GRADUALLY INCREASE
WITH SEAS REACHING SCA CRITERIA ALONG THE OUTER WATERS WITH AN
APPROACHING WARM FRONT SOUTH OF LONG ISLAND.

SATURDAY AND SUNDAY...A POSSIBLE DISTANT OCEAN STORM COULD INCREASE WINDS
AND SEAS TO SCA LEVELS.

SUNDAY NIGHT AND MONDAY...WINDS AND SEAS GRADUALLY DIMINISH TO BELOW
SCA LEVELS.

&&

.HYDROLOGY...
THE RIVER FLOOD WATCH FOR THE LOWER CT RIVER HAS BEEN UPGRADED TO A
WARNING BASED ON THE NERFC LATEST GUIDANCE....WHICH BRINGS HARTFORD
AND MIDDLETOWN INTO MINOR FLOOD BEGINNING AROUND 8 PM TONIGHT AND
CONTINUING INTO THU. THE EMPHASIS HERE IS MINOR AS THE RIVER IS ONLY
EXPECTED TO EXCEED FLOOD STAGE BY AROUND 1-1.5 FT. PLEASE SEE OUR
FLOOD WARNING FOR ADDITIONAL DETAILS.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FREEZE WATCH FROM MIDNIGHT EDT TONIGHT THROUGH THURSDAY
     MORNING FOR CTZ002>004.
MA...FREEZE WATCH FROM MIDNIGHT EDT TONIGHT THROUGH THURSDAY
     MORNING FOR MAZ017>023.
NH...NONE.
RI...FREEZE WATCH FROM MIDNIGHT EDT TONIGHT THROUGH THURSDAY
     MORNING FOR RIZ001-003-006.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM EDT THIS
     AFTERNOON FOR ANZ250.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL MIDNIGHT EDT
     TONIGHT FOR ANZ254-255.

&&

SYNOPSIS...RLG
NEAR TERM...NOCERA
SHORT TERM...DRAG
LONG TERM...RLG
AVIATION...DRAG/NOCERA/RLG
MARINE...DRAG/NOCERA/RLG
HYDROLOGY...NOCERA - UPDATED 1219 PM
Hazardous weather outlook, Apr 30, 11:49 AM EDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TAUNTON MA
1149 AM EDT WED APR 30 2008

MAZ002>016-024-026-NHZ011-012-015-RIZ002-004-005-007-008-011600-
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-
CENTRAL MIDDLESEX MA-WESTERN ESSEX MA-EASTERN ESSEX MA-
WESTERN HAMPSHIRE MA-WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-
EASTERN HAMPDEN MA-SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-
SOUTHEAST MIDDLESEX MA-SUFFOLK MA-EASTERN NORFOLK MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-SOUTHEAST PROVIDENCE RI-
EASTERN KENT RI-BRISTOL RI-NEWPORT RI-BLOCK ISLAND RI-
1149 AM EDT WED APR 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL
MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN
MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN
MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND
SOUTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A MORE WIDESPREAD FREEZE AND FROST IS LIKELY ACROSS THE INTERIOR
LATE TONIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ003-004-MAZ017>023-RIZ001-003-006-011600-
TOLLAND CT-WINDHAM CT-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-
EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-SOUTHERN PLYMOUTH MA-
BARNSTABLE MA-DUKES MA-NORTHWEST PROVIDENCE RI-WESTERN KENT RI-
WASHINGTON RI-
1149 AM EDT WED APR 30 2008

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...SOUTHEASTERN MASSACHUSETTS...NORTHERN RHODE ISLAND
AND SOUTHERN RHODE ISLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-254-255-011600-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS FROM MERRIMACK RIVER MA OUT 25 NM TO PLYMOUTH MA OUT
40 NM...INCLUDING THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS FROM MONTAUK NY TO BLOCK ISLAND RI TO MARTHAS
VINEYARD MA TO NANTUCKET MA SOUTHEAST TO 20 NM-
1149 AM EDT WED APR 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ002-011600-
HARTFORD CT-
1149 AM EDT WED APR 30 2008

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A RIVER FLOOD WARNING IS IN EFFECT FOR THE LOWER PORTIONS OF THE
CONNECTICUT RIVER...INCLUDING HARTFORD AND MIDDLETOWN. PLEASE SEE OUR
RIVER FLOOD WARNING FOR DETAILS.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NOCERA

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 5:29 AM EDTFreeze WatchBOXKent, Providence, Washington9 hr
Apr 30, 2:19 PM EDTFreeze WarningBOXBristol, Plymouth17 hr

Nearby

Frost Advisories in Rhode Island, 2008Frost Advisories in Massachusetts, 2008Every frost advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.